MathSciNet Relay Station
MathSciNet bibliographic data
MR1924691 35Q60 (35J05 35Q40 78A05 81S30)
Benamou, Jean-David; Castella, François; Katsaounis, Theodoros; Perthame, Benoit High frequency limit of the Helmholtz equations. Rev. Mat. Iberoamericana 18 (2002), no. 1, 187–209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement